# SDR UALA2013062404371

- Difficulty date: June 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 72,728 hours, 10,184 cycles
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4088240901
- Part serial: 234
- Condition: Inoperative
- Location: Center
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CDU DISPLAY BLANK.  CIRCUIT BREAKER CYCLED AND CENTER CDU DISPLAY BACK TO NORMAL MOMENTARILY AND THEN WENT TO BLANK AGAIN.   SWAPPED CENTER CDU WITH LT SIDE, SCREEN DISPLAYED, REINSTALLED CDU'S IN ORIGINAL LOCATIONS.  REPLACED THE CENTER CDU.
